Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The diameter conjecture for quasiconformal maps is true in space
HTML articles powered by AMS MathViewer

by Juha Heinonen PDF
Proc. Amer. Math. Soc. 123 (1995), 1709-1718 Request permission

Abstract:

The diameter conjecture for quasiconformal maps is a natural generalization of the Hayman-Wu theorem on level sets of a univalent function. Astala, Fernández, and Rohde recently disproved this conjecture in the plane. Here we show it is true in space.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C65
  • Retrieve articles in all journals with MSC: 30C65
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1709-1718
  • MSC: Primary 30C65
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1234626-0
  • MathSciNet review: 1234626